Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 18908, 11 pages
http://dx.doi.org/10.1155/2007/18908
Research Article

Comparison of Single-Stage and Staged Progression Models for HIV/AIDS Transmission

Department of Mathematics, Makerere University, P.O. Box 7062, Kampala, Uganda

Received 14 June 2007; Revised 8 September 2007; Accepted 7 November 2007

Academic Editor: Thomas P. Witelski

Copyright © 2007 F. Baryarama and J. Y. T. Mugisha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Baryarama and J. Y. T. Mugisha, “Comparison of Single-Stage and Staged Progression Models for HIV/AIDS Transmission,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 18908, 11 pages, 2007. https://doi.org/10.1155/2007/18908.